Hair loss and Urinary tract infection - from FDA reports
Urinary tract infection is found among people with Hair loss, especially for people who are male, 60+ old, take medication Propecia and have Gastroesophageal reflux disease. This review analyzes which people have Urinary tract infection with Hair loss. It is created by eHealthMe based on reports of 56 people who have Hair loss from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 13, 2017
56 people who have Hair Loss and Urinary Tract Infection are studied.
Number of reports submitted per year:
Gender of people who have Hair Loss and experience Urinary Tract Infection *:
- female: 39.29 %
- male: 60.71 %
Age of people who have Hair Loss and experience Urinary Tract Infection *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 26.09 %
- 30-39: 0.0 %
- 40-49: 26.09 %
- 50-59: 13.04 %
- 60+: 34.78 %
Top co-existing conditions for these people *:
- Rheumatoid Arthritis (8 people, 14.29%)
- High Blood Pressure (8 people, 14.29%)
- Gastroesophageal Reflux Disease (8 people, 14.29%)
- Androgenetic Alopecia (7 people, 12.50%)
- High Blood Cholesterol (6 people, 10.71%)
Most common drugs for these people *:
- Propecia (32 people, 57.14%)
- Biotin (10 people, 17.86%)
- Proscar (8 people, 14.29%)
- Humira (8 people, 14.29%)
- Folic Acid (5 people, 8.93%)
Top symptoms for these people *:
- Erection Problems (32 people, 57.14%)
- Stress And Anxiety (26 people, 46.43%)
- Depression (26 people, 46.43%)
- Cognitive Disorder (18 people, 32.14%)
- Prostatitis (15 people, 26.79%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Urinary tract infection and Hair loss?
- Check symptoms - is your urinary tract infection caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Hair loss can be treated by Propecia, Biotin, Finasteride, Minoxidil, Spironolactone (latest reports from 87,962 Hair loss patients)
Urinary Tract Infection
Urinary tract infection has been reported by people with multiple sclerosis, rheumatoid arthritis, high blood pressure, osteoporosis, pain (latest reports from 119,348 Urinary tract infection patients).
Browse all symptoms of Hair lossa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Urinary tract infectionUrinary tract infection
Other conditions that could case Urinary tract infectionUrinary tract infection
What would happen?
Can you answer these questions?
Since beginning Tysabri, I have lost at least 60% of my hair. Very distressing! I have bald patches and all. I just began to take the Keratin shampoo and conditioner treatment - but is there hope that while the Tysabri is working for my MS, my hair will get used to things and eventually grow ...
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I ...
I am suffering from the disorder called trichotillomania which means I am constantly pulling my hair out. I hardly have any hair left. This is very devastating to me. I suffer from high anxiety and depression Is there anyone out there that suffers from the same problem. Iwould really like ...
I have been taking Eliquis for Afib for about 2 years. My hair is falling out and I thought it was due to my age 78. The receptionist at my interns office suggested Biotin. Going to give this a try after I check with my Cardiologist that it will be alright with the medications I am on. Looking ...
I'm 35, I took concerta xr for about a year and have lost at least half of my hair. I stopped taking it a six weeks ago but I'm still losing a ton of hair! Did anyone else experience this? If so, how long did it take before hair stopped falling out? I'm depressed and desperate for answers. Just ...
You may be interested in these reviews
if you stop taking this drug...will the hair grow back? I have been taking Aleve PM for better sleep I did not know about the hair loss...but I have lost a significant amount of hair and I am freaking out.... I will stop taking this immediately but want to know if my hair will be restored!!!
I am 59 yrs old and my dr had me taking Osphena and estrace cream three times a week. I felt ok in the beginning, but then noticed swelling in breast, tummy and legs. Also very tired and hair thinning. Has anyone experienced any of these symptoms? Thank you
I have taken Qsphena for 1 month and my doctor suggested using estrace cream three times per week in conjunction with Osphena for a month. As time went on I noticed swelling all over my body, energy depleted, and hair thinning. Has anyone experienced any of these symptoms? I am 59 yrs old ...
I am having serious hair loss.... from really thick, wavy and silky hair to very thin (some bald areas) and a totally different texture (looks like its burnt or like straw)... Have been to 2 different doctors and 2 dermatologists to no avail... the last one said i have Androgen Alpecia... I ...